# SDR 95FDEA01481

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 640, RBL 5 UPPER FLANGE OF FLOOR BEAM HAS EXFOLIATION CORROSION PILLOWED AND BLOWN OUT - REMOVED CORROSION AND INSTALLED DOUBLER REPAIR WITH 7075-T6 EXTRUSIONS AND A 15-5 STAINLESS STEEL STRAP, CAD PLOTED AND HEAT TREATED TO 180-200 RSI, TREATED AND PRIMED ALL SURFACES AS REQ'D.  INSTALLED WITH FASTENERS AND FAYING SURFACE SEALER PER SRM 53-10-8.
